# SDR USAASB04103

- Difficulty date: July 30, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Seat 7c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE REPORTED THE LOW LEVEL EMERGENCY ESCAPE PATH LIGHT AT SEAT 7C INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LOW LEVEL EMERGENCY ESCAPE PATH LIGHT AT SEAT 7C.  OPERATIONAL CHECK GOOD.  (M)
